Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; PLASTIC PACK
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PRODUCTOS MEDLINE S.A. DE C.V. MEDLINE; PLASTIC PACK
Catalog Number
DYNJ47294
Medical Device Problem Code
Material Disintegration (1177)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Towels linting.
Additional Manufacturer Narrative
It was reported that the towels in these packs are linting.There were no reports of death, serious injury, medical intervention, or follow up care.
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE
Common Device Name
PLASTIC PACK
Manufacturer
(Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center 106
nuevo laredo, 88285
MX 88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key
25143666
Report Number
1423395-2026-00140
Device Sequence Number
21163588
Product Code
FTN
UDI-Device Identifier
10888277298361
UDI-Public
10888277298361
Combination Product (Y/N)
N
Initial Reporter State
IL
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
05/11/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Catalogue Number
DYNJ47294
Device Lot Number
25KBE547
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/14/2026
Initial Report FDA Received Date
05/11/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
11/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown